CSpace
替换环上模的可比较性与s可比较性
陈焕艮1; 李福安2
2002
Source Publication数学学报
ISSN0583-1431
Volume45Issue:1Pages:105
Abstract本文讨论替换环上的可比较性结构,给出一类新的满足可比较性的替换环,推广了Goodearl K. R.和陈焕艮的相应结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37854
Collection中国科学院数学与系统科学研究院
Affiliation1.湖南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈焕艮,李福安. 替换环上模的可比较性与s可比较性[J]. 数学学报,2002,45(1):105.
APA 陈焕艮,&李福安.(2002).替换环上模的可比较性与s可比较性.数学学报,45(1),105.
MLA 陈焕艮,et al."替换环上模的可比较性与s可比较性".数学学报 45.1(2002):105.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈焕艮]'s Articles
[李福安]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈焕艮]'s Articles
[李福安]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈焕艮]'s Articles
[李福安]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.